Vol. 34, No. 1, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
On a class of topological algebras

Allan C. Cochran, R. Keown and C. R. Williams

Vol. 34 (1970), No. 1, 17–25

This note introduces a class of topological algebras, called A-convex, which generalize the notion of locally m-convex algebras. They include a number of function space algebras which are not locally m-convex. Certain of these algebras admit a modified Gel’fand type representation in a space of vector-valued functions without invoking commutativity requirements. One seemingly obtains a new way of representing locally m-convex algebras. A-convex algebras are locally m-convex under the assumption of completeness of certain factor algebras in a suitable topology.

Mathematical Subject Classification
Primary: 46.50
Received: 21 May 1969
Published: 1 July 1970
Allan C. Cochran
R. Keown
C. R. Williams